Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 25, NWS Green Bay, WI

June 27, 20135 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:37 PM CDT for 5 counties in Wisconsin. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:37 PM CDT (22:37 UTC)
Expired
Jun 27, 2013, 6:15 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 31 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:55 PM CDTHAIL 0.88New London, WI
Jun 27, 6:03 PM CDTTSTM WND DMGKaukauna, WIPOWER POLE DOWN NEAR COUNTY S AND JJ.
Jun 27, 6:20 PM CDTTSTM WND GST 441 W Appleton, WIMEASURED NEAR HIGHWAY 76 AND 10.
Jun 27, 6:22 PM CDTTSTM WND GST 54Appleton, WIGUST MEASURED NEAR HIGHWAY 41 AND 10.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS53 KGRB 272237
SVRGRB
WIC009-087-115-135-139-272315-
/O.NEW.KGRB.SV.W.0025.130627T2237Z-130627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHEAST SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  CENTRAL WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 534 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF PULASKI TO BLACK CREEK TO NEW
  LONDON...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  APPLETON AROUND 600 PM CDT.
  GREEN BAY AND MENASHA AROUND 605 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE 
APPLETON...READFIELD...PITTSFIELD...TWELVE 
CORNERS...STEPHENSVILLE...SEYMOUR...HORTONVILLE...KUNESH...FIVE 
CORNERS...MEDINA AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4413 8852 4434 8901 4451 8863 4476 8838
      4452 8795 4430 8819 4424 8830 4424 8840
      4419 8840
TIME...MOT...LOC 2237Z 306DEG 30KT 4462 8833 4444 8851
          4433 8878

HAIL...1.00IN
WIND...60MPH

$$

BERSCH
2 follow-up statements
242 
WWUS53 KGRB 272257
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT THU JUN 27 2013

WIC009-087-115-135-139-272315-
/O.CON.KGRB.SV.W.0025.000000T0000Z-130627T2315Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-WINNEBAGO WI-BROWN WI-
557 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...NORTHEASTERN WINNEBAGO...EASTERN SHAWANO...SOUTHEASTERN
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 615 PM CDT...

AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF PULASKI TO 7 MILES NORTHWEST OF
LITTLE CHUTE TO NEW LONDON...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GREEN BAY AND LITTLE CHUTE AROUND 605 PM CDT.
  MENASHA AROUND 610 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ASHWAUBENON...LAMBEAU FIELD...
LEO FRIGO BRIDGE...LITTLE RAPIDS...UW FOX VALLEY...WRIGHTSTOWN...DE
PERE...COMBINED LOCKS...LARSEN AND NEENAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4433 8889 4446 8855 4470 8830 4452 8795
      4430 8819 4424 8830 4424 8840 4419 8840
      4413 8852
TIME...MOT...LOC 2257Z 309DEG 33KT 4452 8816 4434 8834
          4429 8870

HAIL...1.00IN
WIND...60MPH

$$

BERSCH
196 
WWUS53 KGRB 272312
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 PM CDT THU JUN 27 2013

WIC009-087-115-135-139-272322-
/O.EXP.KGRB.SV.W.0025.000000T0000Z-130627T2315Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-WINNEBAGO WI-BROWN WI-
612 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...
NORTHEASTERN WINNEBAGO...EASTERN SHAWANO...SOUTHEASTERN WAUPACA AND
OUTAGAMIE COUNTIES WILL EXPIRE AT 615 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4433 8889 4446 8855 4470 8830 4452 8795
      4430 8819 4424 8830 4424 8840 4419 8840
      4413 8852
TIME...MOT...LOC 2312Z 309DEG 33KT 4443 8801 4425 8819
          4420 8855

$$

BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 27, 3:31 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT THU JUN 27 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET
STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB-
TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM
SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING
INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND
THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE
LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY
UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE
REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE
WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW.

TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER
JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN
WISCONSIN.  AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS
FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN
WISCONSIN LATER THIS AFTERNOON AND THIS EVENING.  AS THE JET STREAK
SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE
SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING.
COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN
INTENSITY BY MID EVENING.  STILL SOME SHOWERS COULD POP UP THROUGH
THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE
SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT.  LOWS IN THE
50S AND 60S.

FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS
THE CENTRAL GREAT LAKES.  AS THIS OCCURS...A DEEP TROUGH WILL DROP
ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN
WISCONSIN DURING THE MORNING.  ADDITIONAL STORMS ARE LIKELY IN THE
AFTERNOON WITH HELP FROM DIURNAL INSTABILITY.  WITH THE CLOUD COVER
AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME.
A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

FOR THE EARLY PORTION OR THROUGH
SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD
PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM
NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.

COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A
LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND
GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS
CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER
LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN
THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR
MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE
THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT
RULE OUT VERY ISOLATED SHOWER ACTIVITY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1234 PM CDT THU JUN 27 2013

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST
WISCONSIN.  ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG
GUSTY WINDS AND NEAR SEVERE HAIL.  STORMS WILL CONTINUE TO MID TO
LATE EVENING BEFORE DISSIPATING.  THEN AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO
SATURDAY.  STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS
FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER
ACTIVITY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU JUN 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST
RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY
AREA NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY.
INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY
THROUGH SATURDAY.

MPC/TDH

In the hours before

Local storm report, Jun 27, 3:53 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GLEASON                 45.30N 89.50W
06/27/2013  M0.25 INCH       LINCOLN            WI   TRAINED SPOTTER

&&

TIMK
Local storm report, Jun 27, 4:19 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             PELICAN LAKE            45.50N 89.11W
06/27/2013  M0.75 INCH       ONEIDA             WI   PUBLIC

            DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.

&&

TIMK
Local storm report, Jun 27, 5:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 N MARION              44.72N 88.88W
06/27/2013  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 27, 5:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W LUXEMBURG           44.54N 87.73W
06/27/2013  M0.50 INCH       KEWAUNEE           WI   COUNTY OFFICIAL

            REPORTED AS DIME SIZE.

&&

BERSCH
Special weather statement, Jun 27, 5:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT THU JUN 27 2013

WIZ010-018-272300-
LINCOLN-ONEIDA-
518 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING INTO LINCOLN COUNTY...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...MOVING
SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...TORRENTIAL DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  TOMAHAWK BY 535 PM CDT...
  IRMA BY 545 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Local storm report, Jun 27, 5:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     BIRNAMWOOD              44.93N 89.19W
06/27/2013                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES AND POWERLINES DOWN IN BIRNAMWOOD

0500 PM     TSTM WND DMG     GRESHAM                 44.85N 88.79W
06/27/2013                   SHAWANO            WI   LAW ENFORCEMENT

            FEW LARGE BRANCHES DOWN IN GRESHAM.

0508 PM     HAIL             RIO CREEK               44.59N 87.54W
06/27/2013  E1.00 INCH       KEWAUNEE           WI   TRAINED SPOTTER

            ALSO MIXED WITH PEA HAIL.

0518 PM     TSTM WND DMG     CLINTONVILLE            44.61N 88.75W
06/27/2013                   WAUPACA            WI   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE
            STREETS. ALSO NICKLE HAIL COVERING THE GROUND.

&&

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:52 PM CDTAreal Flood AdvisoryGRBForest3 hr
Jun 27, 11:57 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Jun 27, 3:03 PM CDTAreal Flood AdvisoryGRBOneida3 hr
Jun 27, 3:04 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida41 min
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida42 min
Jun 27, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jun 27, 5:00 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca60 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Jun 27, 5:17 PM CDTSpecial Marine WarningGRB88 min
Jun 27, 5:48 PM CDTSevere Thunderstorm WarningGRBManitowoc27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.